Anyone have any symptoms when taking this medication? My dog took it for only 3 days and is starting to shiver, pee in house a lot (she’s potty trained), and has diarrhea. She’s still a happy pup and…Continue
My puppy is about to be 9 months old and I’m trying to change her food. Right now she’s getting Taste of the wild but I’m not use if I wanna keep her on grain free food. Any suggestions/advice on the…Continue
"You can't get rid of the bites, they have to heal on their own. It's just like when we get mosquito bites. Anti-itch medication helps, see your vet if the dog is very itchy.
I gave you some information about getting rids of the fleas…"
"Hi JLC,Your post is in violation of our guidelines, which prohibit putting links to your own blog or website in a forum post:"Please do not use 'Doodle Kisses' as a means to advertise your site/products/services or to solicit…"
"And I found this:
To reduce the symptoms of allergies, a dose of 0.25 mg per pound is usually appropriate. Your vet may increase or reduce the dosage based on your dog’s response and whether or not the symptoms have become manageable. It is…"
"Jack's internal medicine specialist said a biologic dose was 1 mg for every ten lbs of body weight. 1 mg per lb sounds crazy to me. When JD was having the kind of allergy flare where he is so miserable he is trying to chew his own paw off and…"
"I'm not familiar enough with prednisone dosing in dogs to make a judgment, but in a quick search found 0.25mg - 1mg/lb/day for allergies. 5mg might be a little bit on the higher side to start with, but I don't think it's totally…"
"I doubt those kids are getting more than 4x the biologic dose, though. Steroids are indeed a "miracle drug" in many cases, but they have to be used judiciously, and in the right doses. JD's dermatology specialist was very very…"
"Unless possibly you're talking about an allergic reaction to an insect sting of some sort, in which case a short burst of steroids could be warranted. I often see a steroid pack ordered for kids with poison ivy etc, involving the face. It…"